# SDR SWAA041714

- Difficulty date: June 17, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 58,302 hours, 42,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1514
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BULKHEAD RADIAL STIFFENER AT BS 1016, BL 0, CORRODED.  REMOVED STIFFENER PER SRM.
